# SDR A6WA201542325

- Difficulty date: January 18, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N459
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 26,778 hours, 25,917 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STEERING INOPERATIVE CAUTION MSG IN FLIGHT.  MSG WENT OUT WHEN NWS SWITCH OFF BUT ILLUMINATED WHEN NWS SWITCH ON.  DECLARED AN EMER LANDING.  LANDED WITH NWS OFF.  MX HAD TO TUG ACFT OFF RUNWAY & BACK TO THE GATE.
